# SDR MZZA98249

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163491
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON LEFT WING T/E INBOARD AFT FLAP LOWER SKIN AT WBL 92.  THE DAMAGED SKIN 3 INCHES DIAMETER WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
